# SDR DALA1247336707

- Difficulty date: August 27, 2012
- Submitted: August 28, 2012
- Operation: Air carrier
- Aircraft: N6707A
- Make and model: Boeing 757232
- Aircraft serial: 30395
- Aircraft time: 42,034 hours, 15,866 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, MAINTENANCE FOUND EMERGENCY LIGHTS AT ROW 24-27 INOPERATIVE.  MAINTENANCE RECONNECTED LOOSE CONNECTOR AT SEAT24.  OPERATION OF LIGHTS NOW CHECK GOOD.
